# SDR ASAA2023050543276

- Difficulty date: May 5, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL STA 947-967 LBL 50 HAS CORROSION AROUND ANCHOR PLATE. GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .200" REMAINING THICKNESS .165" REMOVED .035" OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. RECEIVED, LOCATED AND DRILLED TO FIT NEW INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BAC DWG # 147A5650 REV A. INSTALLED (2) NUTPLATES AND (4) CLICKBONDS IAW B737-800 SRM 51-40-10-2R FINAL INSTALL WILL BE COMPLETED IN N/R 39943 CUST CARD # G1793443. COPIE IN BACK PAGE G1793443. INSTERCOSTAL PART # :147A5660Y21. PO # 0. TOOL USED T8363L DUE DATE 03/21/2024.
